On the solution of nonlinear fractional order differential equation
By Cheng Yu, G. Gao. 2005
63 citations recorded by the source corpus.
Subfields: Applied Mathematics, Modeling and Simulation, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/e992f52962f768d57aae040f2bc9b63223ab24ae
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Modeling and Simulation
In Numerical Analysis
Citations in the corpus
- On positive solutions of a nonlocal fractional boundary value problem (2010, background): “For details, see [7,8,1,9–12,4–6,3, 13–15] and the references therein.”
- Results on the existence of Hilfer fractional neutral evolution equations with infinite delay via measures of noncompactness (2020, unknown): “See other properties of measures of noncompactness, refer to previous studies51,52: For all bounded subsets ψ,ψ1, andψ2 of Z, (4) R(ψ1 + ψ2) ≤ R(ψ1) +R(ψ2), where ψ1 + ψ2 = {x1 + x2 ∶ x1 ∈ ψ1, x2 ∈ ψ2}.”